The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 20 NO.2 / (1997))
Submanifolds Whose Quadric Representations Satisfy $\bigtriangleup \tilde{x} = B_{\tilde{x}} + C$
Jitan Lu,
Pages. 135-142
Abstract
Contents 1. Introduction
2. Preliminaries
3. Submanifolds satisfying $\bigtriangleup \tilde{x} = B_{\tilde{x}} + C$
Key words submanifold, quadric representation, mean curvature vector
Mathmatical Subject Classification 53C40